Feeling fed up and low!

I should be feeling on top of the world after getting the long awaited letter to say I am NED. I have had a puffy ankle and swelling in my leg for a week now, have suffered for years with fluid retention in that leg, went to see my gp today and she thinks its a dvt! Gpt an urgent appointment at 10am tomorrow back at the same hospital I had my surgery/chemo and bout of pneumonia in! Was hoping not to see that place for a while. Dreading it is a dvt because of the clexane injections, I dreaded everyone and the thought of having them for three months is making me feel sick! Its a real pain! x

10 Replies

oldestnewest
  • feel so sorry for you....but hopefully it will be sorted! Chris

  • Thank you chrissapam........feel as though I am making a fuss.........just so wanted to return to some sort of normality! xx

  • Hope your GP's wrong and it's the usual fluid retention. If not, you've taken so much with the oc that you can cope with this. Very good luck tomorrow xxx

  • Hi Chris, Of course you feel that way it's understandable we go through soooooooooo much with fighting that beast, then you get the good news your NED ( which is great) now you would like your life to have some normality. I hope it's just fluid retention. remember chemo can do lot of strange thing to your poor body as you know.

    Hope all goes well Cheers Lorraine xx

  • Thinking of you and feeling/sharing your injection pain! Twice a day here for 6 months plus!

    If it is a DVT you know that you DO need this although you could ask about tablets- I was put on Eliquis twice a day after my TIA but now back to injections due to weekly chemo. Eliquis needs no additional 'mucking around with' my technical term!

    Clare x

  • NED is brilliantly. I'm so pleased for you. I was told that myself last week and it's only just sinking in. I'm carrying on with avestin and it's making my joints terribly painful. This kind of takes the gloss off things. So i can empathise with how you're feeling re the DVt. More stuff to cope with and the injections to manage.

    I hope it works out for you but it is great about the ned isn't it?

    T. X

  • Sending you virtual hugs, after treatment we all wish to get on with our new us, however we all need to take into consideration what our bodies have been through. Hope all goes well for you.

    Ellsey xx

  • I know this is a pain,having had injections for 6 months myself,but think of it this way,its the blood clots that you know noughing about,the ones that give no warning or the symptoms overlooked that are the worst,at least you are on top of it and will get it sorted,hopefully it will turn out to be fluid retention. xx

  • No wonder you're feeling fed up. But as yewbarrow said, you've already been through much, don't let this potential blip detract from your amazing NED news! Fingers crossed its just your normal fluid retention and no injections are needed. You're in my thoughts however xx

  • Phew! No DVT! The dvt nurse was so brilliant, she was only very young but spent ages with me, poor girl got my whole life story and ended in tears. She did a risk assessment on me and said I ticked all but two of the boxes, don't smoke and no family history of dvts. Then went for the ultrasound, he was very kind too, he faxed the results back to the nurse and as soon as I got back to the department she was beaming and waving a sheet of paper and said "I don't think I have ever felt so pleased to tell anybody their results before, I am so happy for you after all you have been through". So have to go back to my doctor, hospital said it could be muscular............just felt so relieved and came out beaming and said to myself "and breathe". Thank you all once again for your kind words and concern. xx

You may also like...